# SDR AALA20130219009

- Difficulty date: February 19, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 70,174 hours, 19,499 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Damaged
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR ACCOMPLISHED ON WHEEL WELL PRESSURE DECK STATION 1100 RIGHT BUTTLINE 49.  REPAIRED WHEEL WELL PRESSURE DECK PER EA B757-53-028413 AND REO G15873 REVISION F.
